# SDR USAA970064

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Fuselage
- Part time: 15,805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND 20 INCH BY 24 INCH AREA OF DISBONDED/HEAT DAMAGE SKIN AT LEFT STUBWING FUSELAGE SKIN BETWEEN FRAMES 24011 AND 24611.  CUT OUT AREA OF DISBONDED/HEAT DAMAGED SKIN AND INSTALLED EXTERNAL DOUGLAS PER EA 80083A.  (M)
